# SDR FDEA200906041916

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53973277208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN C 67, P44-45 RH REPAIR PERFORMED BY BLEND OUT THE CORROSION , PERFORM NDT FOR CORROSION AND CRACK FREE CONDITION IAW RAS/EFW/9000199/2009 ISS. A, APPROVED BY EA 6-5330-129164.
